# SDR 98ZZZX3597

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701AL
- Make and model: Skrsky S76
- Aircraft serial: 760238
- System (JASC): 3212 · Emergency Flotation Section
- Part: Switch
- Condition: Loose
- Location: Cyclic Grip
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INADVERTANT FLOAT INFLATION DURING FINAL APPROACH TO OFFSHORE PLATFORM.  FOUND COPILOT CYCLIC GRIP CRACKED AROUND FLOAT INFLATION SWITCH.  SWITCH WAS LOOSE IN GRIP.  WHEN SWITCH WAS MOVED, INFLATION RELAY WOULD ENERGIZE.  SUBMITTER RECOMMENDS EXAMINATION OF GRIP ASSEMBLIES FOR SECURITY OF FLOAT INFLATION SWITCH.  COMPONENT P/N 7645002010102.
